# SDR VTZA95165

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457101512
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6909 - LYH-IAD - DURING CLIMB-OUT, RETURNED TO LYH DUE TO THE RT FUEL CAP COMING UNSECURED IN FLIGHT.  AIRCRAFT RETURNED TO LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AREA AND RESECURED CAP.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
